View : 404 Download: 0
Hyperinvariant subspaces for a class of quasinilpotent operators
- Hyperinvariant subspaces for a class of quasinilpotent operators
- Jung, Il Bong; Ko, Eungil; Pearcy, Carl
- Ewha Authors
- 고응일; Carl M. Pearcy
- SCOPUS Author ID
- Issue Date
- Journal Title
- STUDIA MATHEMATICA
- STUDIA MATHEMATICA vol. 245, no. 3, pp. 289 - 296
- invariant subspace; hyperinvariant subsace; quasinilpotent operator; centered operator; weakly centered operator
- POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN
- SCIE; SCOPUS
- Document Type
- Quasinilpotent operators on Hilbert space are very little understood. Except for the classification, up to similarity, as parts of quasinilpotent backward weighted shifts of infinite multiplicity (Foias and Pearcy, 1974), and the recently introduced technique of extremal vectors (see the references), there are few known structure theorems or theorems proving the existence of invariant or hyperinvariant subspaces for such operators. In this paper we use a structure theorem for the class of weakly centered operators (Paulsen et al., 1995) to obtain a structure theorem for a certain subclass of quasinilpotent operators that immediately yields the existence of hyperinvariant subspaces for such operators.
- Appears in Collections:
- 자연과학대학 > 수학전공 > Journal papers
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.